Saturday, November 16, 2013
Took me almost a month to figure out why Iíve been sickly and have hit a major plateau. Itís the dang statins the doctor put me back on. My cholesterol has dropped over 200 points through diet and exercise in the last 6 months. My numbers were still about 10 points too high and my doctor asked me if I would go back on statins (I went off them last year because they made my joints hurt) I said I would try them for him. Well, I started feeling bad, having headaches everyday and went into a major plateau. I did not associate any of this with the statins because last time I was on them, the only problem I had was joint pain. Well, I did some research this morning about my headaches and zeroed in on the statins (this of course after I had already taken my pill this morning). Looking further into the side effects I found pages and pages of info on how statins will stop weight loss! All this frustration and tears and trying to figure out what I was doing wrong for nearly a month and itís the statins! I took the statins out of my pill organizer for the rest of the week and threw them away. Even if it didnít stop weight loss, the headaches are not worth that last 10 points on my cholesterol levels. I know my doctor well and he wonít fuss at me. I will have some new literature for him to research when I go back to him. I honestly believe my latest plateau problem will be over in about two weeks (says it takes that long to get back right) Ė hopefully it will happen sooner, but at least I finally figured it out!